# SDR FDEA200907152625

- Difficulty date: July 15, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: A53974427202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON ANTENNA DOUBLER C 62-63, P 56LH-56RH. REPAIR PERFORMED BY BLEND OUT THE CORROSION, NDT FOR CRACK FREE CONDITION IAW.   RAS/EFW/9000186/2009 ISS. A, APPROVED BY EA 6-5330-131206
